My wife has been on Kadcyla now for 2 treatments. The first treatment was infused over an hour and a half with no problems. About 4 days later she got really tired and somewhat weaker which we were sort of expecting.
After the second treatment, which took a half an hour, the next day she started to feel weak, her feet started to hurt and then a couple days later she started to get a rash on her cheek.
Is anyone else here on this medication and had these types of reactions.
We are beginning to get very nervous. She called the oncologist's nurse about her feet and the gave her a script for pain medicine.
I could not agree more! This place is to valuable to many people to give up. I do not personally have this awful disease but I come here for information on behalf of my wife and the support I get. If enough people complain you would think that WebMD would do something!? MarkView Thread
She has 2 more treatments, tomorrow and the end of the month, and then another PTScan. They will then determine what to do. She has been told there is a good possibility that she will need some type of chemo for the rest of her life. We told the doctor they better stock-up their supply, it's going to be a long run. LOLView Thread
They found out what was causing the rash and feet pain. She has shingles and neuropathy. She is now on meds to help each one. The rash is starting to clear up. and she started the med for the feet yesterday.
The results of the scan are in and it wasn't good. Her oncologist said there was a few area's of improvement but mostly there was an increase in affected areas and more growth in unaffected areas. They also did blood work and found her magnesium is still low so they are giving her an infusion tomorrow and then sending a script to our pharmacy for oral medication. They are also starting her on a new chemo sometime next week. It is called Kadcyla.
It has been a battle with the chemo but my BW is fighting the good fight. She has had diarrhea and has been nauseas since she started. She has lost at least 5-10 pounds since she has started. The doctor and nurses have suggested a BRAT diet. She has been doing that along with foods that feels she can eat. She also has had been getting extra fluids. We just learned that her potassium and magnesium levels are very low so she is now taking potassium pills and has to get fluids with magnesium in it. She has 8 more treatments and then she will get another PTSCan to she how well the treatment is doing before the doctors decide what will be the next step. Can someone tell me if this is norma or has anyone else had similar experiences? I just want to know what we are facing. It is tearing me up to see her going through all this but I just try and keep her spirits up and help her keep fighting. Hope everyone is well and thank you again!!!!View Thread